# SDR AWXA200400120

- Difficulty date: December 31, 2003
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 657374681
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND IN SKIN AT R-2 DOOR LOWER HINGE CUTOUT, BS 948, RBL 62, WL 230.  MAINTENANCE CUT OUT CRACKED SKIN AT R-2 DOOR LOWER HINGE CUTOUT, BS 948, RBL 62, WL 230; PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, DOUBLER, & TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-01 FIG 207 PG 217-224.
